During the luteal phase, many women suffer from bloating and weight gain during this period. It isn't necessarily caused from the Zoloft as much as t is from it being from the fact that the menstrual cycle is ongoing.
During the luteal phase, ones sex drive does suffer for a couple of reasons. Weight gain; excessive fatigue; nausea; diarrhea make sex undesirable.
Zoloft is not one of the weight gaining drugs. It is neutral friendly. If you watch what you eat and basically eat a heart smart diet, you will lose weight.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 4 answers
Posted 14 Aug 2011 • 3 answers
Posted 20 Aug 2012 • 6 answers
Posted 25 Sep 2015 • 2 answers
Posted 27 Apr 2016 • 2 answers